Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've been on Claravis for 13 days now and my cold sore on my chin is flaring up. It appears in one spot and heals than it starts at another spot. I've never had it this bad. Has anyone experienced this as well? Will my body be able to fight it off, or will I need to see a doctor?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×